Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 85145, 8 pages
Research Article

Limit Cycle for the Brusselator by He's Variational Method

Department of Applied Mathematics, College of Sciences, Donghua University, 1882 Yan'an Xilu Road, Shanghai 200051, China

Received 10 May 2006; Accepted 5 February 2007

Academic Editor: Katica R. (Stevanovic) Hedrih

Copyright © 2007 Juan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Zhang, “Limit Cycle for the Brusselator by He's Variational Method,” Mathematical Problems in Engineering, vol. 2007, Article ID 85145, 8 pages, 2007. doi:10.1155/2007/85145